# SDR AALA2009020300446

- Difficulty date: February 3, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 332,450 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FIRST CLASS EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT FIRST CLASS EXIT.
